Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse..

Posted by Sailboat77 on January 5, 2011, at 18:07:51

In reply to Re: I think Parnate is making me actually worse.. maxime, posted by europerep on January 5, 2011, at 17:07:04

I know how you feel being in your 20's and thinking nothing will work for your life. After ECT and Nardil, I thought I had no more options left. I switched to Parnate and for the first week I felt more depression. But after 3 weeks, I'm starting to get "some" improvement (I still struggle with lack of pleasure in fun activities).

The thing is, I felt the same despair. The Parnate hasn't been perfect so I still have the challenging option of adding a small amount of Adderall/Vyvanse for additional help, but if this doesn't work, I'm back to square 1 without knowing where to go next.

There are always options, even when you don't feel like there are many. I know how hard it is took look ahead at a long life dealing with hurtful depression, but there is hope.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sailboat77 thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/975964.html